# SDR ASAA0180301

- Difficulty date: November 13, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE.  REPLACED ASSOCIATED BATTERY POWER SUPPLY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
